# SDR ASAA2012080392656

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,198 hours, 2,852 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ON.  TURNED OFF FOR 5 MINUTES, CAME BACK ON IMMEDIATELY WHEN POWER RESTORED.  SENSOR FAULT RT SIDE WINDOW HEAT CONTROL UNIT.  MOVED LEAD TO SPARE WINDOW TEMP SENSOR ON RT SIDE WINDOW IAW FIM 30-41 TASK 811.  RT SIDE WINDOW HEAT CONTROL UNIT BITE TESTS NORMAL IAW FIM 30-41 TASK 801.  WINDOW HEAT OPS NORMAL.
